Methods and Applications of Analysis

Volume 24 (2017)

Number 1

Special issue dedicated to Henry B. Laufer on the occasion of his 70th birthday: Part 1

Guest Editors: Stephen S.-T. Yau (Tsinghua University, China); Gert-Martin Greuel (University of Kaiserslautern, Germany); Jonathan Wahl (University of North Carolina, USA); Rong Du (East China Normal University, China); Yun Gao (Shanghai Jiao Tong University, China); and Huaiqing Zuo (Tsinghua University, China)

Remarks on Laufer’s formula for the Milnor number, Rochlin’s signature theorem and the analytic Euler characteristic of compact complex manifolds

Pages: 105 – 123

DOI: http://dx.doi.org/10.4310/MAA.2017.v24.n1.a8

Author

José Seade (Instituto de Matemáticas, Universidad Nacional Autónoma de México)

Keywords

Gorenstein surface singularities, Rochlin invariant, Milnor number

2010 Mathematics Subject Classification

Primary 32S05, 32S10, 32S25, 32S55, 57M27. Secondary 14Bxx, 55S35, 57R20, 57R57, 57R77.

Full Text (PDF format)

Partially supported by CONACYT, Mexico, and PAPIIT-UNAM project IN 101114.

Paper received on 3 March 2016.